# SDR DL72L982617

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INB'D FLAP INB'D TRACK, CORROSION AT MLG BEAM ATTACH PAD AND HOLES: AD 90-07-05 AND 90-06-09.  THE SPOT-FACE DEPTH FOR THE MLG BEAM ATTACH HOLE HAS BEEN INCREASED TO REMOVE CORROSION.  AUTHORIZED INCREASE DAMAGE REMOVAL WITHOUT ANY RE-INFORCING REPAIR.
